Volume 10, Number 2

Articles in the Issue:

Review Article:
R. Ingram
Unconditional convergence of high-order extrapolations of the Crank-Nicolson, finite element method for the Navier-Stokes equations
Int. J. Numer. Anal. Mod., 10 (2013), pp. 257-297. Abstract
pdf
Full Article

T. Lin and D. Sheen
The immersed finite element method for parabolic problems using the Laplace transformation in time discretization
Int. J. Numer. Anal. Mod., 10 (2013), pp. 298-313. Abstract
pdf
Full Article

C. Jung and T. Nguyen
Semi-analytical numerical methods for convection-dominated problems with turning points
Int. J. Numer. Anal. Mod., 10 (2013), pp. 314-332. Abstract
pdf
Full Article

S. Dumont and J.-B. Duval
Numerical investigation of the decay rate of solutions to models for water waves with non local viscosity
Int. J. Numer. Anal. Mod., 10 (2013), pp. 333-349. Abstract
pdf
Full Article

H. Zhu and Z. Zhang
Local Error Estimates of the LDG Method for 1-D Singularly Perturbed Problems
Int. J. Numer. Anal. Mod., 10 (2013), pp. 350-373. Abstract
pdf
Full Article

J. Cheng, X. Huang, S. Shu, J. Xu, C. Zhang, S. Zhang and Z. Zhou
Application of an energy-minimizing algebraic multigrid method for subsurface water
simulations
Int. J. Numer. Anal. Mod., 10 (2013), pp. 374-388. Abstract
pdf
Full Article

Z. Chen, D. Cheng, W. Feng and T. Wu
An optimal 9-point finite difference scheme for the Helmholtz equation with PML
Int. J. Numer. Anal. Mod., 10 (2013), pp. 389-410. Abstract
pdf
Full Article

E. Creuse, S. Nicaise, Z. Tang, Y. Menach, N. Nemitz and F. Piriou
Residual-based a posteriori estimators for the T/Ω magnetodynamic harmonic formulation of the Maxwell system
Int. J. Numer. Anal. Mod., 10 (2013), pp. 411-429. Abstract
pdf
Full Article

L. Wei and Y. He
Numerical analysis of the fractional seventh-order KdV equation using an implicit fully discrete local discontinuous Galerkin method
Int. J. Numer. Anal. Mod., 10 (2013), pp. 430-444. Abstract
pdf
Full Article

P. Kalita
Convergence of Rothe scheme for hemivariational inequalities of parabolic type
Int. J. Numer. Anal. Mod., 10 (2013), pp. 445-465. Abstract
pdf
Full Article

M. Braack and N. Taschenberger
Hierarchical a posteriori residual based error estimators for bilinear finite elements
Int. J. Numer. Anal. Mod., 10 (2013), pp. 466-480. Abstract
pdf
Full Article

S. Bajpai, N. Nataraj and A. Pani
On fully discrete finite element schemes for equations of motion of Kelvin-Voigt fluids
Int. J. Numer. Anal. Mod., 10 (2013), pp. 481-507. Abstract
pdf
Full Article